# SDR ASAA0280372

- Difficulty date: October 16, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 593795421
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, AFT AIRSTAIR CEILING PANEL SUPPORT BRACKET HAS FASTENER HOLE BROKEN OUT.  REPLACED SUPPORT BRACKET ASSEMBLY PER SRM 51-30-1.  (M)
